# SDR JJBA20210915030

- Difficulty date: September 15, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N16147
- Make and model: Emb EMB-145XR
- Aircraft serial: 145749
- Aircraft time: 41,115 hours, 26,216 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Melted
- Location: Cabin Lights
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

SMELL OF INSULATION BURNT IN CABIN APPROX HALF WAY UP FOUND PLASTIC BULB SOCKET ON CEILING LIGHT BALLAST AT SEAT 18A MELTED. REMOVED AND REPLACED HARNESS ASSEMBLY ELECTRICAL. OPS CHECK SAT.
